the side effects were too great to bear. My psychiatrist told me I would not feel any ill effects by stopping the medication but I still feel so sick. Or is it the 2mg of Xanax three times per day that could also be adding to my panic disorder? I have posted the question prior regarding amytriptiline with a helpful response but now I am concerned that the Xanax dose is too high. She spends very little time with me and I cannot tolerate SSRIs. She always wants me to try a "new drug" and I am afraid as I have had horrible side effects to these meds. I am going through divorce and I believe the panic has increased ten-fold. I do not sleep well and if I take Xanax 1mg before bedtime, I am up 4-5 hours later. Please help. I love my psychiatrist but I live alone and she doesn't understand that the SSRIs cause increased panic. I am petrified and I think the high dose of Xanax is causing my heart rate at a constant 85. Also, she has given me ambien 12.5 mg extended release but I am to afraid to take this med as I have nocturnal panic attacks and the combination of both scare me.
I have not felt well since 11/26/2015 after one month of amitriptyline 10mg three times per day?
- 19 Dec 2015 by Giovannina
- 20 December 2015
- xanax, post traumatic stress disorder, anxiety, insomnia, panic disorder, amitriptyline, side effect, anxiety and stress, medication, psychiatry
Giovannina; If you stopped the Amitriptyline on 11/26/15 and today is 12/20 It is very doughful that it would be from the effect of Amitriptyline it would be out of your system by now. And the way you are taking the Xanax this is a normal dose for panic attacks. It does sound like you need to be taking something else your going to have to see the doctor and talk over a medication to help along with the Xanax, And as long as you don't take the Xanax at night with the Ambien there should be no problem.And it does work very well for sleep it is a controlled release part of it works when you take it at bedtime then the other half releases during your sleep and helps make sure you are able to sleep a full nights sleep instead of just a few hours.which not sleeping can really wear on you over time. You don't say why you can't take the SSRI'S but I know they are harder when you first start them you have about 2 weeks of increased problems and anxiety when you first start them then that goes away and shortly after that you normally start to feel better and by the time you have taken it for the 6 to 8 weeks when you have a full blood level of the medication and they do work pretty well for most it's really just having to get through the first 2 weeks that are the hardest part but many times the Xanax can help you through this part also.But there are still many medications for anxiety and depression that are not SSRI'S the doctor could still try. You just have to get back together with your doctor and figure something else out.Sorry I can't be of more help to you but you are going to have to figure out if you want to try something else to help settle things down and help you feel better It can be done just a matter of getting on the right medications.hope you see the doctor soon. And get to feeling better have a good day Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Pristiq exteded release for about 3 weeks. I also take xanax 3 times a day. I am?
Posted 20 Sep 2012 • 3 answers
Posted 2 Jun 2013 • 3 answers
I have just stopped taking amitriptyline hcl 10 mg three times per day for one month to treat panic?
Posted 27 Nov 2015 • 3 answers
Posted 1 Sep 2016 • 2 answers
Posted 19 Sep 2017 • 2 answers